# SDR USAA2011062700021

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 54,916 hours, 37,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 904 - CLT - OTHER - FORWARD ENTRY DOOR IS DIFFICULT TO CLOSE.  TAKES SEVERAL ATTEMPTS TO CLOSE.  MAINTENANCE LUBED UPPER CAM PLATE AT PROGRAMMING ARM.  OPS CHEKS GOOD.
